It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Well you can't blame your first doctor, like someone said, everyone reacts differently. What he had prescribed you might work for some. Now the fact that he made you wait 7 weeks, I don't know about that because I suspect that some medications do take a while to show their effectiveness especially depending on the severity of the problem to begin with. I don't use Retin-A but use a product with tretinoin and I like it. It makes the area of my face where I apply it a little dry but I use a really moisturizing cleanser and a toner during the day so my skin looks fine! Everyone is different, right?! I also tried tetracycline, but it didn't work for me. Actually I am not sure of that exactly because I don't think the DR who put me on it waited long enough to see if there was any effect. He immediately wanted me to go on Accutane and so I immediately went to another dermatologist who gave me Minocin. AS far as I know minocin is a tetracycline antibiotic, so they are similar in chemical structure (I think!). The minocin works great for me, although I REALLY DO understand the implications of taking antibiotics on a long-term basis. I have tried to wean off of it twice and both times my acne has come back. So this is now my third time on it. I still use Stievamycin at night (the product with the tretinoin), and a glycolic acid NeoStrata toner during the day. I also use St. Ives gentle apricrot scrub on occasion (when I feel like it, but at least once a week). Anyway, good luck with your meds, and remember its kind of like trial and error to figure out what works for you. Be patient, although I know how hard it is to wait it out with acne, but hang in there! Things will work out!





All times are GMT -7. The time now is 01:12 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!